Table of non-hyperelliptic new modular Jacobians of dimension 3
curves |
Dixmier-invariants |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
curves |
Dixmier-invariants |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
curves |
Dixmier-invariants |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
curves |
Dixmier-invariants |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
curves |
Dixmier-invariants |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
 |
 |
|
 |
|
 |
|
 |
|
 |
|
 |
This table appears in :
R. Oyono: Non-hyperelliptic modular Jacobians of dimension 3, Mathematics of Computation, 78 (2009), no. 266, 1173-1191.
Last update November 17, 2011
|